Symmetry and dependence properties within a semiparametric family of bivariate copulas - Archive ouverte HAL Access content directly
Journal Articles Journal of Nonparametric Statistics Year : 2002

Symmetry and dependence properties within a semiparametric family of bivariate copulas

(1) , (2)
1
2

Abstract

In this paper, we study a semiparametric family of bivariate copulas. The family is generated by an univariate function, determining the symmetry (radial symmetry, joint symmetry) and dependence property (quadrant dependence, total positivity, ...) of the copulas. We provide bounds on different measures of association (such as Kendall's Tau, Spearman's Rho) for this family and several choices of generating functions allowing to reach these bounds.
Fichier principal
Vignette du fichier
copule_complet3.pdf (172.08 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00990374 , version 1 (13-05-2014)

Identifiers

Cite

Cécile Amblard, Stéphane Girard. Symmetry and dependence properties within a semiparametric family of bivariate copulas. Journal of Nonparametric Statistics, 2002, 14 (6), pp.715-727. ⟨10.1080/10485250215322⟩. ⟨hal-00990374⟩
165 View
266 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More